# SDR UALA2013010900124

- Difficulty date: January 6, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,929 hours, 13,715 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1250-1252
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1250 - 1252, RBL 88, SEAT TRACK HAS CORROSION.  REPAIRED IAW ECRA 5320-02119.
